# SDR SWAA2020011440459

- Difficulty date: December 21, 2019
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 75,855 hours, 45,009 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AFT TRAILING EDGE CAVITY ORSS 261 WIGGLE PLATE CRACKED AND BROKEN.  R&R WIGGLE PLATE IAW SRM.
